Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Still Jittery -- Viibryd - Need help  (Read 264 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Still Jittery -- Viibryd - Need help
« on: February 09, 2014, 05:35:29 AM »
I've been feeling jittery since Saturday morning. The last two weeks I've been getting jittery a few hours after I take the viibryd (with lunch) and it goes away in the evening.

I know that to get to the full therapeutic dose of viibryd I need to take 40mg and I'm only taking 20. However this jitteriness is driving me crazy. I can't imagine what it will be like at 40! I really think this is the viibryd. Every other panic attack has been me crying for 10 minutes, complaining about what's bothering me, followed by some breathing exercises, and then I'm fine for a little while. The jittery feeling (Like I took too much cold medicine) doesn't go away.

A bit of background. I was on zoloft for depression for many years and I disliked the side effects. My doctor recommended viibryd and gave me the starter pack. I was on 40 mg. And I believe I was on it longer than a month when my husband noticed that one pupil was bigger than the other. I had a major panic attack (On 40mgs) and immediately called my doctor on a Sunday. He agreed to that I should lower my dose which I slowly did to 10 with hopes of going on another SSRI but at 10mg it seemed to work and my pupils were still different sizes but now less so. And the viibryd really helped with my depression.

I'm starting to think that maybe viibryd isn't a good fit. I'm jittery and my pupils are uneven again. I also noticed that my anxiety has gotten much worse on it. However the psychiatrist put me on 5mgs of abilify. (The jitteriness started before I took it.) If I lowered the dose to 10mg, I don't know what will happen with the abilify. I just can't stand this jitteriness.

This is my problem. It is Sunday. I don't want to call my regular doctor who is not in until Tuesday. My psychiatrist is new and I don't know how fast he can call me back. I'm not sure i want to lower the dosage without their input. I've been on 20mg of viibryd for 17 days and my symptoms were worse than when I started.
Bookmark and Share

Online kconnors

  • Hero Member
  • *****
  • Posts: 1465
  • Country: ca
  • Rec's: 57
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
Re: Still Jittery -- Viibryd - Need help
« Reply #1 on: February 09, 2014, 08:38:13 AM »
Hi,

I am not familiar with your meds and I am not a med doc but I would strongly advise a call to your psychiatrist . . . whether he will or will not call you back, I cannot say but you should give it try before changing your meds . . . it does seem as if you and your meds may not be the best fit either because of type or dosage . . . . call your psychiatrist because, I am assuming, it was he who prescribed the meds and he is the expert on reactions and interactions . . .if you can, let us know how you are doing, kc
Bookmark and Share

Offline soaringfalcon

  • Sr. Member
  • ****
  • Posts: 416
  • Rec's: 7
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Still Jittery -- Viibryd - Need help
« Reply #2 on: February 09, 2014, 12:27:29 PM »
Don't change the dosage without talking to someone. 

The jitteriness can be from a combo of anxiety and the drug.  I'm having the same issue with Celexa right now.  It does get better as your brain adjusts to it's new normal.  I know it sucks big time in the mean time though.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
2623 Views
Last post April 07, 2008, 11:04:30 PM
by sda
13 Replies
8807 Views
Last post July 13, 2010, 07:38:31 PM
by mikeeg
3 Replies
1484 Views
Last post November 10, 2010, 06:52:46 PM
by GreenThumb
1 Replies
560 Views
Last post May 11, 2013, 05:57:44 AM
by Cuchculan
0 Replies
118 Views
Last post April 30, 2014, 07:44:12 PM
by jerseygirl527